# SDR HEEA107338

- Difficulty date: August 16, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 16,888 hours
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 6555004023103
- Part serial: 14614
- Condition: Failed
- Location: Nr 1 Fire Warn
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 6500 FT, NR 1 ENGINE FIRE CAPSULE, WARNING HORN AND T HANDLE ACTIVATED.  BEGAN EMERGENCY PROCEDURES AND SIC STATED HE SMELLED SOMETHING BURNING, PIC CONCURRED.  EMERGENCY PROCEDURES COMPLIED DURING DESCENT.  SINGLE LANDING  PERFORMED.  REPLACED AMPLIFIER.
